# SDR SWAA2021042365235

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 57,007 hours, 33,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EACH CABIN EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST. / REMOVED AND REPLACED 2 EACH CABIN EMERGENCY LIGHTING BATTERY PACKS AT POSITIONS M1669 AND M1672 PER AMM 33-51-06 AND ENG DWG 33500005
